# SDR SWAA2020101923614

- Difficulty date: October 14, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 73,542 hours, 43,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY EXIT LIGHT INOPERABLE.  RELAMP NO HELP.  REMOVED AND REPLACED FLUORESCENT LIGHT BALLAST L751V AT LT EMERGENCY EXIT, REF WDM 33-21-12.  OPERSATIONS CHECK NORMAL, REF AMM 33-20-00 W/AMT 24731.
